# SDR SCNA20240310101

- Difficulty date: June 18, 2023
- Submitted: March 10, 2024
- Operation: Air carrier
- Aircraft: N830SY
- Make and model: Boeing 737-8
- Aircraft serial: 42084
- Aircraft time: 64,741 hours, 29,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 927-947
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WO74296 NR00095: CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS927 TO BS947 AND RBL21 AFT C ARGO COMPARTMENT- - RESOLUTION: REPLACED INTERCOSTAL AND FASTENERS BTW BS 927 TO BS 947 AND RBL 21 AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 , SRM 51-10-02 ITEM 9 AND, DWG:147A7500 SHEET 11 REV
